# SDR MWEA981146

- Difficulty date: December 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 6171
- Condition: Defective
- Location: Center Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BURNING SMELL IN COCKPIT.  DIVERTED TO MKE.  SMELL WORSENED, DECLARED EMERGENCY LANDING.  CENTER WINDSHEILD HEAT BLOCK ON CENTER WINDSHEILD TERMINAL E MELTED, BURNT.  REMOVED AND REPLACED CENTER WINDSHEILD TEMP CTRL BOX.
